MAUDE Adverse Event Report: ARTHREX, INC. REVERS 39MM CA ADAPTER ASSEMBLY; KNEE PROSTHESIS

ARTHREX, INC. REVERS 39MM CA ADAPTER ASSEMBLY; KNEE PROSTHESIS
Model Number REVERS 39MM CA ADAPTER ASSEMBLY
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/28/2025, a sales representative reported via email that two ar-9502-39arca univers revers ca humeral head adapter 39 components could not be secured during surgery.The procedure was a revision reverse shoulder arthroplasty on (b)(6) 2025.During the operation, the original liner was removed from the patient.When attempting to place both ar-9502-39arca univers revers ca humeral head adapter 39 into the 39 suture cup, neither adapter would snap into place.Additional information has been requested if a revision surgery was due to an issue with an arthrex product on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Univers revers shoulder system surgical technique guides - humeral preparation surgical technique preoperative planning preoperative planning may have a significant impact on the surgical outcome, especially if it is overlooked.Quality shoulder radiographs should include true a/p, axillary lateral, and supraspinatus outlet views.Technicians should use a reproducible process that generates images with consistent and predictable magnification for templating.The univers revers total shoulder system includes a set of templating transparencies for glenoid and humeral component sizing.Additional radiographic studies, such as ct and mri to evaluate glenoid geometry and soft-tissue quality, respectively, complement a thorough diagnostic workup.With a ct study, the virtual implant positioning (vip) system can be used to accurately plan and execute glenoid component implantation.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
 
Event or Problem Description
Additional information was received on 11/03/2025: the patient underwent a revision reverse shoulder arthroplasty on (b)(6) 2025 following a fall-related incident.During the procedure, attempts to implant two components, ar-9502-39arca univers revers ca humeral head adapter 39 and ar-9556-22rca univers revers ca humeral head 56/22, were unsuccessful as they could not be secured.This issue extended the surgical time by approximately 30 minutes.As part of the revision, all implants from the original reverse shoulder arthroplasty performed in (b)(6) 2023 were explanted.The original surgery was performed at the same facility by the same surgeon and had no reported intraoperative complications.The arthrex products implanted in the original surgery include, ar-9503m-03 arthrex univers revers humeral insert medium / 39 / +3, ar-9502f-39cpc arthrex univers revers suture cup, 39 (neutral), ar-9562-28nl univers revers modular glenoid system, peripheral screw, non-locking 4.5 x 28 mm, ar-9563-20 univers revers modular glenoid system, peripheral screw, locking 5.5 x 20 mm, ar-9563-28 univers revers modular glenoid system, peripheral screw, locking 5.5 x 28 mm, ar-9564-2439-lat arthrex univers revers modular glenoid system glenosphere 39 +4 lat / 24, ar-9501-12s univers revers apex humeral stem size 12, ar-9580-2410-2 univers revers modular glenoid system, augmented baseplate 24 mm +2, 10° full.The arthrex products that were implanted in the revision surgery were two ar-901-mvg arthrex bone cement mv /g (lot: ar02400010), ar-901-hvg arthrex bone cement hv w/g (lot: ar02400017), and an ar-902-1248m cemend shoulder spacer mold 12-48 (ar02500018).The patient's current health status was reported as good.

Brand Name
REVERS 39MM CA ADAPTER ASSEMBLY
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23477670
Report Number1220246-2025-05015
Device Sequence Number10228216
Product Code HSD
UDI-Device Identifier00888867230385
UDI-Public(01)00888867230385(11)230301(17)280229(10)22.04048
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS 39MM CA ADAPTER ASSEMBLY
Device Catalogue NumberAR-9502-39ARCA
Device Lot Number22.04048
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown